MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM TI LOCKING HEAD SCREW SELF-TAPPING 34MM; APPLIANCE, FIXATION, NAIL

OBERDORF SYNTHES PRODUKTIONS GMBH 5.0MM TI LOCKING HEAD SCREW SELF-TAPPING 34MM; APPLIANCE, FIXATION, NAIL
Model Number 413.334
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This information is unknown.Date of non-union is unknown.Device has not been explanted.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter email address is unknown.Part: 413.334s; lot: l375519; manufacturing site: (b)(4); release to warehouse date: april 11, 2017; expiry date: april 01, 2027 ; the device history record shows this lot of 240 pieces was processed through the normal manufacturing and inspection operations with no rework or nonconformities noted.This lot met all dimensional, visual and packaging / sterilization criteria at the time of release with no issues documented during the manufacturing process.Review of the device history record showed that there were no issues during the manufacture of this product which would contribute to this complaint condition.Reviewing the x-ray pictures it can be confirmed that there is still a gap and non-union can be identified.There is no allegation of device defect, deficiency or surgical technique error associated with this complaint.As there is no device malfunction alleged and no associated surgical technique error, a dcrm review will not be completed as it is outside of the scope of the dcrm.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that open wedge high tibial osteotomy was applied to gonarthrosis in the right knee on (b)(6) 2017.The surgery was completed without a delay.Postoperatively, the patient¿s bone union has been slower than expected.Through x-rays taken in (b)(6) 2018, a gap was noticed around the artificial joint.This complaint is related to (b)(4), which accounts for the left knee of the same patient.This report is for a 5.0mm ti locking head screw self-tapping 34mm.This is report 3 of 8 for (b)(4).

Brand Name
5.0MM TI LOCKING HEAD SCREW SELF-TAPPING 34MM
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7633529
Report Number8030965-2018-54566
Device Sequence Number1754290
Product Code KTT
UDI-Device Identifier10886982212009
UDI-Public(01)10886982212009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number413.334
Device Catalogue Number413.334S
Device Lot NumberL375519
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR